Please use this identifier to cite or link to this item: http://hdl.handle.net/10316/7729
Title: On the inertia sets of some symmetric sign patterns
Authors: Fonseca, C. M. da 
Issue Date: 2006
Citation: Czechoslovak Mathematical Journal. 56:3 (2006) 875-883
Abstract: Abstract A matrix whose entries consist of elements from the set {+, -, 0} is a sign pattern matrix. Using a linear algebra theoretical approach we generalize of some recent results due to Hall, Li and others involving the inertia of symmetric tridiagonal sign matrices.
URI: http://hdl.handle.net/10316/7729
DOI: 10.1007/s10587-006-0062-0
Rights: openAccess
Appears in Collections:FCTUC Matemática - Artigos em Revistas Internacionais

Files in This Item:
File Description SizeFormat
obra.pdf96.34 kBAdobe PDFView/Open
Show full item record

SCOPUSTM   
Citations

4
checked on Feb 18, 2020

WEB OF SCIENCETM
Citations 10

5
checked on Aug 2, 2022

Page view(s) 50

379
checked on Aug 11, 2022

Download(s)

258
checked on Aug 11, 2022

Google ScholarTM

Check

Altmetric

Altmetric


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.